# SDR ASAA9680074

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Covering
- Condition: Excess Material
- Location: Fwd Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 511 - AFTER ARRIVAL, CREW REPORTED R1 DOOR HANDLE WAS DIFFICULT TO MOVE.  FOUND GIRT BAR FITTING CONTACTING BOTTOM OF DOOR.  REMOVED PORTION OF FORWARD GALLEY FLOOR COVERING MATERIAL, REINSTALLED GIRT BAR, AND RESEALED FLOOR.  DOOR AND GIRT BAR OPERATE NORMALLY.  (X)
